Vol. 7, No. 2, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The lattice of invariant subspaces of a completely continuous quasi-nilpotent transformation

William F. Donoghue, Jr.

Vol. 7 (1957), No. 2, 1031–1035
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 25 June 1956
Published: 1 June 1957
Authors
William F. Donoghue, Jr.